# SDR TWRA9572

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8128757
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK SERVICE INSPECTION, PERFORMED A SPECIAL INSPECTION ON THE CAPTAINS SEAT TRACK AND FOUND A 3 INCH CRACK AT THE FORWARD OUTBOARD RAIL FWD END.  SEAT TRACK WAS REPLACED.  OPS CHECK OK.  (M)
